MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 2; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 2; CEMENTLESS HIP STEM
Model Number 01.12.022
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/14/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 14 march 2022: lot 185825: 80 items manufactured and released on 15-nov-2018.Expiration date: 2023-11-05.No anomalies found related to the problem.To date, 76 items of the same lot have been sold without any similar reported event.Clinical evaluation performed by medicla affairs director revision of a tha after 3 years from the index surgery in a (b)(6) patient.Continuous radiolucent lines are visible proximally both laterally and medial, suggesting that no proximal osteointegration took place.No information concerning patient general health status and the presence of comorbidities is available.Also, no radiographic history was supplied, so we cannot determine when the onset of the radiolucencies took place.No final conclusion can be drawn on this case.
 
Event or Problem Description
Revision surgery at 3 years and 2 months post primary for stem loosening.The stem, head and liner have been revised successfully.

Brand Name
STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 2
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14071195
Report Number3005180920-2022-00249
Device Sequence Number5947980
Product Code JDI
UDI-Device Identifier07630030802034
UDI-Public07630030802034
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/05/2023
Device Model Number01.12.022
Device Catalogue Number01.12.022
Device Lot Number185825
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2022
Initial Report FDA Received Date04/11/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/15/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexFemale
Patient Weight81 KG
Patient EthnicityNon Hispanic
Patient RaceWhite